Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 239, NWS Wilmington, OH

August 8, 2012Fairfield County, Franklin County, Pickaway County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 8, 2012, 4:33 PM EDT for Fairfield County, Franklin County, Pickaway County, Ohio. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 4:33 PM EDT (20:33 UTC)
Expired
Aug 8, 2012, 5:00 PM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Franklin County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 91 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 4:38 PM EDTTSTM WND DMG2 Wnw Groveport, OHLARGE TREE BRANCHES DOWN ALONG ALUM CREEK ROAD NEAR HOWARD ROAD.
Aug 8, 4:41 PM EDTTSTM WND DMG2 Nne Groveport, OHLARGE TREE DOWN BLOCKING ONE LANE OF US-33 NEAR HAMILTON ROAD.
Aug 8, 4:48 PM EDTTSTM WND DMGGroveport, OHLARGE TREE BLOWN DOWN OUTSIDE GROVEPORT CITY BUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 542 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
542 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WUUS51 KILN 082033
SVRILN
OHC045-049-129-082115-
/O.NEW.KILN.SV.W.0239.120808T2033Z-120808T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHERN PICKAWAY COUNTY IN CENTRAL OHIO...

* UNTIL 515 PM EDT.

* AT 429 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR OBETZ...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROVEPORT...
  CANAL WINCHESTER...

IN ADDITION...LOCKBOURNE...DUVALL...LITHOPOLIS AND SLATE RUN METRO
PARK ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3980 8275 3969 8293 3986 8309 3994 8295
TIME...MOT...LOC 2033Z 316DEG 11KT 3985 8297

$$
ASL
2 follow-up statements
442 
WWUS51 KILN 082046
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT WED AUG 8 2012

OHC045-049-129-082115-
/O.CON.KILN.SV.W.0239.000000T0000Z-120808T2115Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
446 PM EDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN PICKAWAY...SOUTHEASTERN FRANKLIN AND WESTERN
FAIRFIELD COUNTIES IN CENTRAL OHIO...

AT 442 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GROVEPORT...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN PICKAWAY...
SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD COUNTIES...INCLUDING
DUVALL...LITHOPOLIS AND SLATE RUN METRO PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3969 8293 3982 8299 3990 8291 3980 8275
TIME...MOT...LOC 2046Z 316DEG 11KT 3983 8292

$$
ASL
291 
WWUS51 KILN 082100
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT WED AUG 8 2012

OHC045-049-129-082111-
/O.CAN.KILN.SV.W.0239.000000T0000Z-120808T2115Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
500 PM EDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKAWAY...
SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO
HAS BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3969 8293 3982 8299 3990 8291 3980 8275
TIME...MOT...LOC 2101Z 316DEG 11KT 3980 8288

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 4:31 PM EDT, 2 minutes earlier.

Area forecast discussion, Aug 8, 4:31 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT WED AUG 8 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL REMAIN NEARLY STATIONARY ALONG THE OHIO
RIVER TONIGHT INTO THURSDAY. A STRONGER COLD FRONT AHEAD OF AN
ENERGETIC UPPER LEVEL LOW WILL BRING A ROUND OF SHOWERS AND
THUNDERSTORMS TO THE OHIO VALLEY ON THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WEAK COLD FRONT HAD DROPPED SOUTH INTO NORTHERN OHIO AND INDIANA
LATE THIS AFTERNOON. THIS AFTERNOON...WIDELY SCATTERED TO SCATTERED SHOWERS
AND THUNDERSTORMS HAD DEVELOPED ALONG AND AHEAD OF THE COLD FRONT
DUE TO WEAK LOW LEVEL FORCING AND HOT AFTERNOON TEMPERATURES. THIS
FRONT WILL CONTINUE TO DROP SOUTH TONIGHT AND BECOME NEARLY
STATIONARY NEAR THE OHIO RIVER. THE SHOWER AND THUNDERSTORM
ACTIVITY WILL DECREASE THROUGH THE LATE EVENING HOURS. ANOTHER
CHANCE OF SHOWERS/THUNDERSTORMS WILL OCCUR IN THE EARLY MORNING
HOURS WITH AN UPPER LEVEL SYSTEM. WITH HIGH INSTABILITY ACROSS
THE REGION THROUGH THIS EVENING...CAN NOT RULE OUT AN ISOLATED SEVERE
THUNDERSTORM. DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN
THREATS.

THE LOWS TONIGHT WILL BE WARMER THAN WEDNESDAY NIGHT WITH LOWS IN
THE MID 60S TO AROUND 70.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE WEAK COLD FRONT WILL LAY OUT AS A BOUNDARY ON THURSDAY AND
ANOTHER MID LEVEL SHORTWAVE WILL INTERACT WITH IT. THIS WILL BRING
A BETTER CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. WILL
ALSO SEE A CHANCE OF SEVERE WEATHER WITH THE MAIN THREAT BEING DAMAGING
WINDS. LOW PRESSURE WILL RIDE NE ALONG THE BOUNDARY THURSDAY NIGHT
IN RESPONSE TO AN UPPER LOW STRENGTHENING OVER THE WESTERN GREAT
LAKES AND CROSSING THE NORTHERN OHIO VALLEY BY EARLY FRI. MODELS
HANDLE THE TRACK OF THE LOW A LITTLE DIFFERENTLY WHICH WILL IMPACT
WHERE GREATEST PRECIPITATION OCCURRS. THE BEST COVERAGE OF
SHOWERS/THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY AS THE LOW
APPROACHES AND MOVES THROUGH THE OHIO VALLEY REGION.

WITH AN INCREASE IN CLOUDS AND PRECIPITATION THURSDAY...THE HIGH
TEMEPRATURES WILL BE COOLER THAN TODAY. MOST AREAS WILL SEE HIGHS
IN THE 80S EXCEPT AROUND 90 IN THE FAR SE. THE LOWS THURSDAY NIGHT
WILL BE IN THE 60S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY
WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL
GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST
PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN
ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS
CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL
BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY
RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z
ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF
THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT
POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA.

EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS
THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY
SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF
A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT
WEEK WITH TEMPERATURES BACK IN THE 80S.

ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE
MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND
SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS
DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN
TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD
AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE
AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY
HIGH AT THIS TIME.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
CU FIELD IS TRYING TO FILL IN ACROSS THE AREA EARLY THIS AFTERNOON
AS WE CONTINUE TO WARM UP AND DESTABILIZE. ML CAPES ARE NOW INTO
THE 1500 TO 2000 J/KG RANGE ACROSS MUCH OF THE REGION. AS THE COLD
FRONT SAGS SLOWLY SOUTH ACROSS THE REGION THROUGH THIS EVENING...A
FEW THUNDERSTORMS MAY POP UP GIVEN THE INSTABILITY AND WEAK LOW
LEVEL FORCING. MEANWHILE...REMNANTS FROM EARLIER CONVECTION ARE
CONTINUING TO PROGRESS ACROSS ILLINOIS TOWARD WESTERN INDIANA. THE
LAST FEW RUNS OF THE RAP HAVE BEEN TRYING TO PIVOT A WEAKENING
LINE OF SHOWERS ASSOCIATED WITH THIS UP ACROSS AT LEAST OUR WESTERN
AREAS THROUGH EARLY EVENING. GIVEN THE UNCERTAINTY...THINK THE BEST
WAY TO COVER THE CHANCE RIGHT NOW IS JUST WITH A VCSH. ANOTHER
WEAK MID LEVEL SHORT WAVE WILL THEN PUSH TOWARD THE AREA LATE
TONIGHT INTO THURSDAY MORNING. EXPECT THE BEST CHANCE FOR ANY
PCPN ASSOCIATED WITH THIS TO BE ACROSS OUR NORTH AND WILL AGAIN
COVER WITH A VCSH. A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS WILL
THEN DEVELOP OFF TO OUR WEST THROUGH THE AFTERNOON
HOURS...POSSIBLY AFFECTING CVG TOWARD THE END OF THEIR TAF
PERIOD.

.OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...KURZ
AVIATION...JGL
Hazardous weather outlook, Aug 8, 9:50 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
950 AM EDT WED AUG 8 2012

INZ066-073>075-080-KYZ089>100-OHZ055-056-063>065-070>074-077>082-088-
091400-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
950 AM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE COMBINATION OF WARM TEMPERATURES AND INCREASED HUMIDITIES WILL
PRODUCE HEAT INDICES IN THE MID TO POSSIBLY UPPER 90S THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BECOME MORE WIDESPREAD THURSDAY AFTERNOON INTO
THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH
DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATER THURSDAY AFTERNOON AND EVENING.

INZ050-058-059-OHZ026-034-035-042>046-051>054-060>062-091400-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-
GREENE-
950 AM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BECOME MORE WIDESPREAD THURSDAY AFTERNOON INTO
THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH
DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATER THURSDAY AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 8, 4:03 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT WED AUG 8 2012

OHZ055-056-065-082030-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
403 PM EDT WED AUG 8 2012

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
LICKING...SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES
THROUGH 430 PM EDT...

AT 401 PM EDT...RADAR INDICATED STRONGS THUNDERSTORM NEAR
BEXLEY...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GROVEPORT...
REYNOLDSBURG...CANAL WINCHESTER AND PICKERINGTON.

ALSO...BLACKLICK ESTATES...BRICE...LITHOPOLIS AND ETNA ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3995 8261 3977 8276 3991 8312 4002 8298

ASL
Special weather statement, Aug 8, 4:25 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT WED AUG 8 2012

OHZ055-064-065-082100-
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
425 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PICKAWAY...SOUTHERN
FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES THROUGH 500 PM EDT...

AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GROVE
CITY...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GROVEPORT...ASHVILLE...
CANAL WINCHESTER AND PICKERINGTON.

ALSO...OBETZ...LOCKBOURNE...BLACKLICK ESTATES...DUVALL...BRICE...
SLATE RUN METRO PARK AND LITHOPOLIS ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3989 8270 3969 8292 3986 8318 3996 8297

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 4:03 PM EDTSpecial Weather StatementILNFranklin27 min
Aug 8, 4:25 PM EDTSpecial Weather StatementILNFranklin35 min
Aug 8, 4:44 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin18 min
Aug 8, 5:05 PM EDTSpecial Weather StatementILNFayette40 min
Aug 8, 5:32 PM EDTSpecial Weather StatementILNRoss43 min
Aug 8, 7:03 PM EDTSpecial Weather StatementILNFairfield42 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.